\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

A survey of the Schrödinger problem and some of its connections with optimal transport

Abstract Related Papers Cited by
  • This article is aimed at presenting the Schrödinger problem and some of its connections with optimal transport. We hope that it can be used as a basic user's guide to Schrödinger problem. We also give a survey of the related literature. In addition, some new results are proved.
    Mathematics Subject Classification: 46N10, 60J25, 60F10.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J.-D. Benamou and Y. Brenier, A computational fluid mechanics solution to the Monge-Kantorovich mass transfer problem, Numer. Math., 84 (2000), 375-393.doi: 10.1007/s002110050002.

    [2]

    S. Bernstein, Sur les liaisons entre les grandeurs aléatoires, Verhand. Internat. Math. Kongr. Zürich, (1932), no. Band I.

    [3]

    A. Beurling, An automormhism of product measures, Ann. Math., 72 (1960), 189-200.doi: 10.2307/1970151.

    [4]

    P. Billingsley, "Convergence of Probability Measures," John Wiley & Sons, Inc., New York-London-Sydney 1968 xii+253 pp.

    [5]

    J. M. Borwein and A. S. Lewis, Decomposition of multivariate functions, Can. J. Math., 44 (1992), 463-482.doi: 10.4153/CJM-1992-030-9.

    [6]

    P. Cattiaux and C. Léonard, Large deviations and Nelson's processes, Forum Math., 7 (1995), 95-115.doi: 10.1515/form.1995.7.95.

    [7]

    K. L. Chung and J.-C. Zambrini, "Introduction to Random Time and Quantum Randomness," World Scientific, 2008.

    [8]

    D. Cordero Erausquin, R. J. McCann and M. Schmuckenschläger, A Riemannian interpolation inequality à la Borell, Brascamp and Lieb, Invent. Math., 146 (2001), 219-257.doi: 10.1007/s002220100160.

    [9]

    A. B. Cruzeiro, L. Wu and J.-C. Zambrini, Bernstein processes associated with a Markov process, Stochastic analysis and mathematical physics, ANESTOC'98. Proceedings of the Third International Workshop (Boston) (R. Rebolledo, ed.), Trends in Mathematics, Birkhäuser, 2000, pp. 41-71.

    [10]

    A. B. Cruzeiro and J.-C. Zambrini, Malliavin calculus and Euclidean quantum mechanics, I, Functional calculus. J. Funct. Anal., 96 (1991), 62-95.doi: 10.1016/0022-1236(91)90073-E.

    [11]

    I. Csiszár, $I$-divergence geometry of probability distributions and minimization problems, Annals of Probability, 3 (1975), 146-158.doi: 10.1214/aop/1176996454.

    [12]

    P. Dai Pra, A stochastic control approach to reciprocal diffusion processes, Appl. Math. Optim., 23 (1991), 313-329.doi: 10.1007/BF01442404.

    [13]

    G. Dal Maso, "An Introduction to $\gamma$-convergence," Progress in Nonlinear Differential Equations and Their Applications 8, Birkhäuser Boston, Inc., Boston, MA, 1993.doi: 10.1007/978-1-4612-0327-8.

    [14]

    D. Dawson, L. Gorostiza and A. Wakolbinger, Schrödinger processes and large deviations, J. Math. Phys., 31 (1990), 2385-2388.doi: 10.1063/1.528840.

    [15]

    D. A. Dawson and J. Gärtner, Large deviations from the McKean-Vlasov limit for weakly interacting diffusions, Stochastics, 20 (1987), 247-308.doi: 10.1080/17442508708833446.

    [16]

    A. Dembo and O. Zeitouni, "Large Deviations Techniques and Applications," Second edition, Applications of Mathematics 38, Springer Verlag, New York, 1998.

    [17]

    P. A. M. Dirac, The lagrangian in quantum mechanics, Phys. Zeitsch. der Sowietunion, 3 (1933), 64-72.

    [18]

    J. L. Doob, "Stochastic Processes," John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. viii+654 pp.

    [19]

    J. L. Doob, Conditional Brownian motion and the boundary limits of harmonic functions, Bull. Soc. Math. France, 85 (1957), 431-458.

    [20]

    J. L. Doob, "Classical Potential Theory and Its Probabilistic Counterpart," 2nd ed., Classics in Mathematics, Springer, 2000, (reprint of the 1984 first edition).

    [21]

    A. Dupuy and A. GalichonPersonality traits and the marriage market, Preprint. Available at SSRN: http://ssrn.com/abstract=2162812.

    [22]

    R. Feynman, "Feynman's Thesis. A New Approach to Quantum Theory," World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2005. xxii+121 pp.doi: 10.1142/9789812567635.

    [23]

    R. Feynman and A. Hibbs, "Quantum Mechanics and Path Integrals," McGraw-Hill, 1965.

    [24]

    H. Föllmer, "Random Fields and Diffusion Processes, in école D'été De Probabilités De Saint-Flour xv-xvii-1985-87," Lecture Notes in Mathematics, vol. 1362, Springer, Berlin, 1988.doi: 10.1007/BFb0086180.

    [25]

    H. Föllmer and N. Gantert, Entropy minimization and Schrödinger processes in infinite dimensions, Ann. Probab., 25 (1997), 901-926.doi: 10.1214/aop/1024404423.

    [26]

    R. Fortet, Résolution d'un système d'équations de M. Schrödinger, J. Math. Pures Appl. 9 (1940), 83.

    [27]

    A. Galichon and B. SalanieMatching with trade-offs: Revealed preferences over competing characteristics, Preprint. http://hal.archives-ouvertes.fr/hal-00473173/en/.

    [28]

    B. Jamison, Reciprocal processes, Z. Wahrsch. verw. Geb., 30 (1974), 65-86.doi: 10.1007/BF00532864.

    [29]

    B. Jamison, The Markov processes of Schrödinger, Z. Wahrsch. verw. Geb., 32 (1975), 323-331.doi: 10.1007/BF00535844.

    [30]

    R. Jordan, D. Kinderlehrer and F. Otto, The variational formulation of the Fokker-Planck equation, SIAM J. Math. Anal., 29 (1998), 1-17.doi: 10.1137/S0036141096303359.

    [31]

    M. Kac, On distributions of certain Wiener functionals, Trans. Amer. Math. Soc., 65 (1949), 1-13.doi: 10.1090/S0002-9947-1949-0027960-X.

    [32]

    A. Kolmogorov, Zur Theorie der Markoffschen Ketten, Mathematische Annalen, 112 (1936).doi: 10.1007/BF01565412.

    [33]

    C. LéonardLazy random walks and optimal transport on graphs, Preprint.

    [34]

    C. LéonardOn the convexity of the entropy along entropic interpolations, Preprint.

    [35]

    C. LéonardSome properties of path measures, Preprint.

    [36]

    C. LéonardStochastic derivatives and $h$-transforms of Markov processes, Preprint.

    [37]

    C. Léonard, Minimization of energy functionals applied to some inverse problems, J. Appl. Math. Optim., 44 (2001), 273-297.doi: 10.1007/s00245-001-0019-5.

    [38]

    C. Léonard, Minimizers of energy functionals, Acta Math. Hungar., 93 (2001), 281-325.doi: 10.1023/A:1017919422086.

    [39]

    C. Léonard, Entropic projections and dominating points, ESAIM Probab. Stat., 14 (2010), 343-381.doi: 10.1051/ps/2009003.

    [40]

    C. Léonard, From the Schrödinger problem to the Monge-Kantorovich problem, J. Funct. Anal., 262 (2012), 1879-1920.

    [41]

    C. Léonard, Girsanov theory under a finite entropy condition, Séminaire de probabilités XLIV., Lecture Notes in Mathematics 2046. Springer, 2012, pp. 429-465.doi: 10.1007/978-3-642-27461-9_20.

    [42]

    C. Léonard, S. Rœlly and J.-C. ZambriniOn the time symmetry of some stochastic processes, Preprint.

    [43]

    J. Lott and C. Villani, Ricci curvature for metric-measure spaces via optimal transport, Ann. of Math., 169 (2009), 903-991.doi: 10.4007/annals.2009.169.903.

    [44]

    R. McCann, "A Convexity Theory for Interacting Gases and Equilibrium Crystals," PhD thesis, Princeton Univ., 1994.

    [45]

    R. McCann, A convexity principle for interacting gases, Adv. Math., 128 (1997), 153-179.doi: 10.1006/aima.1997.1634.

    [46]

    T. Mikami, Variational processes from the weak forward equation, Comm. Math. Phys., 135 (1990), 19-40.doi: 10.1007/BF02097655.

    [47]

    T. Mikami, Dynamical systems in the variational formulation of the Fokker-Planck equation by the Wasserstein metric, Appl. Math. Optim., 42 (2000), 203-227.doi: 10.1007/s002450010008.

    [48]

    T. Mikami, Optimal control for absolutely continuous stochastic processes and the mass transportation problem, Electron. Comm. Probab., 7 (2002), 199-213.doi: 10.1214/ECP.v7-1061.

    [49]

    T. Mikami, Monge's problem with a quadratic cost by the zero-noise limit of $h$-path processes, Probab. Theory Relat. Fields, 129 (2004), 245-260.doi: 10.1007/s00440-004-0340-4.

    [50]

    T. Mikami, A simple proof of duality theorem for Monge-Kantorovich problem, Kodai Math. J., 29 (2006), 1-4.doi: 10.2996/kmj/1143122381.

    [51]

    T. Mikami, Marginal problem for semimartingales via duality, International Conference for the 25th Anniversary of Viscosity Solutions, Gakuto International Series. Mathematical Sciences and Applications, vol. 30, 2008, pp. 133-152.

    [52]

    T. Mikami, Optimal transportation problem as stochastic mechanics, Selected papers on probability and statistics, 75-94, Amer. Math. Soc. Transl. Ser. 2, 227, Amer. Math. Soc., Providence, RI, 2009.

    [53]

    T. Mikami, A characterization of the Knothe-Rosenblatt processes by a convergence result, SIAM J. Control and Optim., 50 (2012), 1903-1920.doi: 10.1137/100791129.

    [54]

    T. Mikami and M. Thieullen, Duality theorem for the stochastic optimal control problem, Stoch. Proc. Appl., 116 (2006), 1815-1835.doi: 10.1016/j.spa.2006.04.014.

    [55]

    T. Mikami and M. Thieullen, Optimal transportation problem by stochastic optimal control, SIAM J. Control Optim., 47 (2008), 1127-1139.doi: 10.1137/050631264.

    [56]

    M. Nagasawa, Transformations of diffusion and Schrödinger processes, Probab. Theory Related Fields, 82 (1989), 109-136.doi: 10.1007/BF00340014.

    [57]

    M. Nagasawa, "Stochastic Processes in Quantum Physics," Monographs in Mathematics, vol. 94, Birkhäuser Verlag, Basel, 2000.doi: 10.1007/978-3-0348-8383-2.

    [58]

    E. Nelson, "Dynamical Theories of Brownian Motion," Princeton University Press, Princeton, N.J. 1967 iii+142 pp.

    [59]

    E. Nelson, "Quantum Fluctuations," Princeton Series in Physics, Princeton University Press, Princeton, NJ, 1985.

    [60]

    F. Otto, The geometry of dissipative evolution equations: The porous medieum equation., Comm. Partial Differential Equations, 26 (2001), 101-174.doi: 10.1081/PDE-100002243.

    [61]

    F. Otto and C. Villani, Generalization of an inequality by Talagrand and links with the logarithmic Sobolev inequality, J. Funct. Anal., 173 (2000), 361-400.doi: 10.1006/jfan.1999.3557.

    [62]

    D. Revuz and M. Yor, "Continuous Martingales and Brownian Motion," 3rd ed., Grundlehren der Mathematischen Wissenschaften, [Fundamental Principles of Mathematical Sciences], 293. Springer-Verlag, Berlin, 1999..

    [63]

    L. Rüschendorf and W. Thomsen, Note on the Schrödinger equation and $I$-projections, Statist. Probab. Lett., 17 (1993), 369-375.doi: 10.1016/0167-7152(93)90257-J.

    [64]

    L. Rüschendorf and W. Thomsen, Closedness of sum spaces and the generalized Schrödinger problem, Theory Probab. Appl., 42 (1998), 483-494.

    [65]

    E. Schrödinger, Über die umkehrung der naturgesetze, Sitzungsberichte Preuss. Akad. Wiss. Berlin. Phys. Math. 144 (1931), 144-153.

    [66]

    E. Schrödinger, Sur la théorie relativiste de l'électron et l'interprétation de la mécanique quantique, (French) Ann. Inst. H. Poincaré, 2 (1932), 269-310.

    [67]

    K-T. Sturm, On the geometry of metric measure spaces, I, Acta Math., 196 (2006), 65-131.doi: 10.1007/s11511-006-0002-8.

    [68]

    K-T. Sturm, On the geometry of metric measure spaces, II, Acta Math., 196 (2006), 133-177.doi: 10.1007/s11511-006-0003-7.

    [69]

    K-T. Sturm and M-K. von Renesse, Transport inequalities, gradient estimates, entropy, and Ricci curvature, Comm. Pure Appl. Math., 58 (2005), 923-940.doi: 10.1002/cpa.20060.

    [70]

    M. Thieullen, Second order stochastic differential equations and non Gaussian reciprocal diffusions, Probab. Theory Related Fields, 97 (1993), 231-257.doi: 10.1007/BF01199322.

    [71]

    M. Thieullen and J.-C. Zambrini, Symmetries in the stochastic calculus of variations, Probab. Theory Related Fields, 107 (1997), 401-427.doi: 10.1007/s004400050091.

    [72]

    C. Villani, "Optimal Transport. Old and New," Grundlehren der mathematischen Wissenschaften, [Fundamental Principles of Mathematical Sciences], 338. Springer-Verlag, Berlin, 2009.doi: 10.1007/978-3-540-71050-9.

    [73]

    J.-C. Zambrini, Variational processes and stochastic versions of mechanics, J. Math. Phys., 27 (1986), 2307-2330.doi: 10.1063/1.527002.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(318) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return